| Model Number |
26605BA |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that image was flickering, color distortion, and garbled screen; cannot be used normally.Procedure was completed successfully.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information: the device in question was not returned to karl storz tuttlingen.Therefore, a technical inspection is not possible.The evaluation of the error description provided by the customer, " image flickering, color distortion, and garbled screen; cannot be used normally." revealed the following: at present, it is not possible to determine the exact cause of the fault.It is possible that another, unknown electrical device caused interference and flickering in the image.The instructions for use contains instructions on the use of combined electrical products and their handling.The event is filed under internal karl storz complaint id: (b)(4).